Packing

CHILDREN'S FORTOLIN

For Age 3-12/Analgestic & antipyretic formula

  • Fast and safe relief of fever and pain such as toothache, headache and sore throat.
  • Ingredient widely used by medical professionals.
  • Fruit flavor chewable tablets,suitable for children.
  • Aspirin free - less likely to cause gastric discomfort.
  • Sugar free - no tooth decay.
  • Detail

    Detail

    Reg. No.HK-48963

  • Available in pack of 16 chewable tablets
  • Fast and safe relief of fever and pain:

  • Fever
  • Headache
  • Sore throat
  • Aches and pains caused by cold & flu and allergies
  • Toothache
  • Age: Children under 3 years    
    Dosage and Administration:

  • Use only as directed by physician
  • Age: Children 3 years
    Dosage and Administration: 

  • One tablet every 4 to 6 hours
  • Not to exceed four tablets in 24 hours
  • Age: Children 4 to 6 years    
    Dosage and Administration:

  • Two tablets every 4 to 6 hours
  • Not to exceed eight tablets in 24 hours
  • Age: Children 7 to 9 years    
    Dosage and Administration:

  • Three tablets every 4 to 6 hours
  • Not to exceed twelve tablets in 24 hours
  • Age: Children 10 to 12 years    
    Dosage and Administration:

  • Four tablets every 4 to 6 hours
  • Not to exceed sixteen tablets in 24 hours
  • Remarks:

  • Chew tablets before swallowing.
  • Take each dose with plenty of water.
  • Each tablet contains: 

    Paracetamol (Acetaminophen) 120mg
    Purpose: Relieves pain & fever

  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. CHILDREN’S FORTOLIN CHEWABLE TABLET is safe and reliable if the stated ‘Dosage & Administration’ is followed.
  • Consult your doctor before use if:
  • You are under the care of a doctor
  • You are receiving prescribed medications
  • You have kidney or liver disease
  • Do not take this product if you are hypersensitive to any ingredient of this product.
  • Phenylketonurics: Contains phenylalanine.
  • If the symptoms persist, or get worse, seek medical advice immediately.
  • Keep this drug out of reach of children.
  • Store below 25°C in a dry place in the original foil pack
  • Do not use if the foil pack is broken
  • FAQ

    Health Tips

    More >
    Product finder

    Find the most suitable medicine

    More >